# SDR TWAA0007405

- Difficulty date: May 5, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591000643
- Condition: Cracked
- Location: Keel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CANTED KEEL AREA, TIE ANGLE FROM THE LOWER FUSELAGE SKIN TO THE WING IS CRACKED AT A BOLT HOLE FS 608 APPROX.  REMOVED CRACKED TIE ANGLE AND INSTALLED NEW TIE ANGLE TWA SN 17-5259 AND INSTALLED FASTENERS PER SRM 51-30-1 AND SRM 51-30-5 AND SEALED.  OP-16 05/05/00 MCI.
